# SDR UIEA2020070701490

- Difficulty date: July 5, 2020
- Submitted: July 7, 2020
- Operation: Air carrier
- Aircraft: N1619A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26208
- Aircraft time: 74,569 hours, 13,437 cycles
- Engine: Pwa PW4060
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Plug
- Part number: 50A72601
- Condition: Undersize
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BOROSCOPE INSPECTION,  DISCOVERED AP-9 BOROSCOPE PLUG AT THE 3.0 CLOCK POS ON DIFFUSER CASE, SHAFT DIAMETER IS METER IS LESS THAN 0.100 IN NR 2 ENGINE.  REMOVED AND REPLACED AP-9 BOROSCOPE PLUG IAW 767 AMM 72-00-00-206-364.
